# SDR ASOA201909307109

- Difficulty date: September 29, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 36,692 hours, 23,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530629005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND THE L/H OMEGA BEAM CENTER ISLE FLOOR BOARD SUPPORT CORRODED AT FRAME 45 THRU 52. MAINTENANCE REMOVED AND REPLACED THE L/H OMEGA BEAM IAW EMB 145 SRM 51-40-02. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
